International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 219205 | https://doi.org/10.1155/S0161171204312317

Vijay Gupta, Nurhayat Ispir, "On simultaneous approximation for some modified Bernstein-type operators", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 219205, 8 pages, 2004. https://doi.org/10.1155/S0161171204312317

On simultaneous approximation for some modified Bernstein-type operators

Received25 Dec 2003

Abstract

We study the simultaneous approximation for a certain variant of Bernstein-type operators.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads472
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.